MathSciNet Relay Station
MathSciNet bibliographic data
MR2286517 (2007j:05102) 05C25 (05C40 05C80)
Timár, Ádám Cutsets in infinite graphs. Combin. Probab. Comput. 16 (2007), no. 1, 159–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement